# SDR BAQA083516

- Difficulty date: January 16, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,009 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Torque
- Part time: 2,007 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE NEEDLE SPINS.  REPLACED WITH SERVICEABLE INDICATOR.
